Skip to main content
Article
Computing boundary extensions of conformal maps
LMS Journal of Computation and Mathematics
  • Timothy H. McNicholl, Iowa State University
Document Type
Article
Publication Version
Published Version
Publication Date
1-1-2014
DOI
10.1112/S1461157014000096
Abstract

We show that a computable and conformal map of the unit disk onto a bounded domain D has a computable boundary extension if D has a computable boundary connectivity function.

Comments

This article is published as McNicholl, Timothy H. "Computing boundary extensions of conformal maps." LMS Journal of Computation and Mathematics 17, no. 1 (2014): 360-378, doi: 10.1112/S1461157014000096. Posted with permission.

Copyright Owner
The Author
Language
en
File Format
application/pdf
Citation Information
Timothy H. McNicholl. "Computing boundary extensions of conformal maps" LMS Journal of Computation and Mathematics Vol. 17 Iss. 1 (2014) p. 360 - 378
Available at: http://works.bepress.com/timothy-mcnicholl/18/